Rocky Mountain Journal of Mathematics

A triangle-based $C^1$ interpolation method

R.L. Renka and A.K. Cline

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 14, Number 1 (1984), 223-238.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250127673

Digital Object Identifier
doi:10.1216/RMJ-1984-14-1-223

Mathematical Reviews number (MathSciNet)
MR736175

Zentralblatt MATH identifier
0568.65006

Citation

Renka, R.L.; Cline, A.K. A triangle-based $C^1$ interpolation method. Rocky Mountain J. Math. 14 (1984), no. 1, 223--238. doi:10.1216/RMJ-1984-14-1-223. https://projecteuclid.org/euclid.rmjm/1250127673


Export citation